| Catalog Number |
1016002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/13/2010
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through a legal event that a male patient had hernia repair surgery on (b)(6) 2010.During the hernia repair surgery, the surgeon implanted a strattice; the records indicate this is a strattice firm mesh; the lot and batch numbers for that mesh are s16582-181.The catalog and serial numbers for that mesh are (b)(4).After surgery, the patient had a revision/removal surgery on april 13, 2010.During that surgery, the surgeon implanted a second strattice mesh in him.The records indicate this is a strattice firm mesh.The lot and batch numbers for that mesh are s10807-161.The catalog and serial numbers for that mesh are (b)(4).On (b)(6) 2011, the patient had a revision/removal surgery.No other information was provided.This record is associated with the device implanted on (b)(6) 2010; lot s16582-181.Although a lot number was reported, s16582-181 is not a valid lot number.
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.